# SDR SWAA2022092716627

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 71,329 hours, 42,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12-14ABC AND 18ABC SIDEWALL LIGHTS INOP / [01] REPLACED THE WINDOW LIGHT LAMP WITH NEW ON ROW 12-14 A; B; C AND 18 A; B; C PER AMM TASK 33-21-00-960-801. OPS CHECK GOOD.
